MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: 42502006401 - femur cemented cruciate retaining (cr) narrow left size 8 - 64623544; 42532007101 - natural tibia cemented 5 degree stemmed left size e - 65020611; 42512100811 - articular surface medial congruent (mc) left 11 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 65063016; 0752110034355 - refobacin bc r 1x40 us - z46aaj2605.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports 3007963827-2021-00306, 3007963827-2021-00307, 3007963827-2021-00308.
 
Event or Problem Description
It was reported that the patient had an initial left total knee arthroplasty.On the day of surgery, a deep vein thrombosis was identified on imaging.The patient was placed on a stronger anticoagulant and different medications for severe pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.It was reported that a dvt was identified on imaging on the day of surgery after a total knee arthroplasty.The patient also had a recent dvt due to covid.Procedural related complications are influenced by the 'type of surgery, patients pre-existing comorbid state, and perioperative management.' deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt/blood clot.Even with the administration of preventive medication, dvt/blood clots can still develop.As the complaint indicated a post-operative complication developed and it can be implied medical intervention was required to treat the complication.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA CEMENTED 35 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12883847
Report Number0002648920-2021-00424
Device Sequence Number4827884
Product Code MBH
UDI-Device Identifier00889024247642
UDI-Public(01)00889024247642(17)290919(10)65134465
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540000035
Device Lot Number65134465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite